I have been so frustrated and confused for the last year that I finally had to register and talk to people who I believe can help me. Here is my story:
I was on the depo provera shot for 8 years until 4/2006, when my doctor did a bone density test and said that he thought that the loss of bone density caused by the shot required me to be taken off. Well, I would never have gone off of it if I would have known what I was in for. Within 2 months of not receiving my scheduled shot, I was experiencing such severe cramping during what I believed to be my menstrual cycle I was unable to get out of bed for 2-4 days. I hadn't bled in 8 years due to the shot and still was not bleeding so I wasn't absolutely sure if it was my cycle or not. I went back to the doctor after 3 months of the pain and he gave me a prescription for something that I can't recall because there have been so many since that time. Anyways, it was worse the next month. Then he performed a pelvic ultrasound and everything came back normal and I was pretty much told it was all in my head. But I insisted that they give me the shot again, which they did. Unfortunately, I still could not function for the next two months during my cycle. So I went back and told him I wanted a laproscopy to rule out endometriosis but he said let's do a hysterectomy, since I was 39 and not wanting any more children. I was so desperate to get rid of the pain that I didn't care, so I went through with it. I had a vaginal hysterectomy so my uterus and cervix was removed and of couse he put his finger through my bladder so I had stitches in my bladder. I thought it was over. But to my dismay, 3 weeks later during my cycle, I was back to having the same cramping. I went back to the doctor and he says "bladder spasms" and prescribes another drug and again makes the comment "Its in your head". I finally went to another doctor. Then I am sent for a CT scan and a colonoscapy and then am told I have a spastic colon - IBS and now am put on dicyclomine and an anti-depressant. I always thought my bowel problems were "normal" and stress related, because my job has always been stressful. To make a long story short, there has been minor relief but I am still having severe cramping and pelvic pressure (does anyone else have this pressure when urinating) during my cycle. Plus I am soooo tired during the day and I know it is from the pills and I hate that I am ready for a nap about 2:00 pm everyday. I have to go back to the doctor in a couple weeks for a follow up and am ready to tell him to put me back on the depo provera and give it another try, knowing the risk of bone density loss or tell him to take out my ovaries and tubes so that I do not have a cycle ever again. I am so tired and just want to feel somewhat "normal" again. I know I am not alone and just need support because I feel there is a real lack of understanding and sympathy for my problem within my circle of friends and family. Thank you for reading my post and I appreciate any response.